MAUDE Adverse Event Report: STERILMED, INC. HARMONIC SCALPELS/SHEARS; ELECTROSURG, CUT/COAG ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, REPROCESSED

STERILMED, INC. HARMONIC SCALPELS/SHEARS; ELECTROSURG, CUT/COAG ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, REPROCESSED
Model Number HAR36R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for analysis.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy procedure with a reprocessed harmonic scalpels/shears, the blade broke off and was retrieved.It is unknown as to how the blade was retrieved.Another like device was used to complete the procedure.There were no patient consequences.
 
Additional Manufacturer Narrative
We could not confirm the reported issue because the product said to be involved was not received for evaluation.As the device was not returned for evaluation the visual and functional inspections could not be performed.A manufacturing record evaluation was conducted for the finished device lot 2163998 and no nonconformances were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
HARMONIC SCALPELS/SHEARS
Common Device Name
ELECTROSURG, CUT/COAG ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13334024
Report Number2134070-2022-00002
Device Sequence Number11161786
Product Code NUJ
UDI-Device Identifier10888551045117
UDI-Public10888551045117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model NumberHAR36R
Device Catalogue NumberHAR36R
Device Lot Number2163998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown